# SDR SWAA2021061773828

- Difficulty date: May 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STA 986 LBL 43 AND WL 208.1 AT AFT GALLEY AREA ; 2021-215619 / EA M-21-153-00612 COMPLETED.; EA M-21-153-00612 COMPLETED.; EA M-21-153-00612 COMPLETED.
